# SDR WWMA9600073

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN FLIGHT FOR APPROXIMATELY 2 SECONDS AND WENT OUT.  ON THE GROUND THE LIGHT AGAIN CAME ON FOR 2 SECONDS AND WENT OUT.  MAINTENANCE REPLACED BOTH CARGO SMOKE DETECTORS AND RELEASED THE AIRCRAFT FOR SERVICE.
